# SDR UIEA200300043

- Difficulty date: August 2, 2003
- Submitted: September 3, 2003
- Operation: Air carrier
- Aircraft: N527MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22471
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Loose
- Location: T/E Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TLV - ACCEPTANCE FLIGHT FROM C-CHECK AIR TURNBACK, AFTER TAKEOFF DURING FLAP RETRACTION INBOARD FLAPS STOPPED AT 19 DEGREES INDICATES FLAP ASYMMETRY.  AIRCRAFT RETURNED TO TLV.  NO FUEL DUMPED.  FOUND RIGHT OUTBOARD FLAP TRANSMITTER LOOSE.  TIGHTENED TRANSMITTER LOOSE.  TIGHTENED TRANSMITTER AND ADJUSTED THE SYSTEM PER MM 27-50-00.  CHECKED ALL SYSTEMS ON GROUND PER MM 27-58-00.  FOUND OK.  (M)
